# SDR SWAA2025050164981

- Difficulty date: April 28, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N8750Q
- Make and model: Boeing 737-8
- Aircraft serial: 61872
- Aircraft time: 12,719 hours, 6,091 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT ENTY DOOR GIRT BAR DIFFICULT TO RELEASE FORM BRACKETS<[01] ADJUSTED FWD ENTRY DOOR GIRT BAR IN REFERENCE WITH AMM 25-66-01
